I have Sjogren’s syndrome, and started the Depo Provera shots for other reasons last week. I know joint pain is a common symptom of sjogren’s syndrome, but prior to the shot my joint pain was negligible. Could the shot be causing this, or is it more likely a flair up of my SS? My skin and eyes are dryer, too.
I would guess that the Depo is causing increase joint pain, especially if one of the common symptoms of Sjogren’s syndrome. Depo shots is either in the arm or buttocks, and it can give a general ache of the muscles. I would keep an eye on it. Talk to your doctor if the joint pain continues or gets worse.i had the depo provera a few years back but had 2 stop taking it because it messed with my body causin my periods 2 be none stop and it caused me 2 get depressed 2.. it can cause ur joints 2 start hurtin but not bad. if it gets 2 bad go back 2 ur doctor which he/she will say 2 u 2 stop using it.. good luck tho
joint pain:Can the Depo Provera shot cause joint pain?
Osteopathic self help for chronic and recurring muscle, joint and back pain. You CAN help yourself IF you know why it hurts and what stretches to do.
If a joint is left idle for a long time, the fluids which exist in the joint harden and the joint becomes very stiff. Mobilizing the joint is excruciating.
The therapist frankly said that there was no other alternative but to work through the pain.
Dad told me that the pain he experienced during the therapy was more than what he experienced during the fracture.
Joint pain, in truth, is more of a symptom than a disease. Joint pain may be accompanied by fever, chills, nausea and vomiting, fatigue and irritability. At times the pain may be so debilitating that it may cause one to toss and turn in bed and spend sleepless nights. The causes of pain in the joint may be listed as follows:1. Autoimmune disorders like rheumatoid arthritis and lupus2. Osteoarthritis occurring due to cartilage